MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 38MM 15DG GROUP E CROSSLINKED PO; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 38MM 15DG GROUP E CROSSLINKED PO; HIP COMPONENT
Model Number DLXPLE38
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be evaluated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to elevated cobalt ion levels, pain and stiffens of the hip.It was discovered that the device failed due to corrosion of the oblong taper of modular neck where it seated in the pocked of the titanium stem.
 
Additional Manufacturer Narrative
Updated lot information.

Brand Name
DYNASTY A-CLASS 38MM 15DG GROUP E CROSSLINKED PO
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9717101
Report Number3010536692-2020-00118
Device Sequence Number3320538
Product Code LZO
UDI-Device IdentifierM684DLXPLE381
UDI-PublicM684DLXPLE381
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPLE38
Device Catalogue NumberDLXPLE38
Device Lot Number1542528
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/29/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date09/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;